MathSciNet Relay Station
MathSciNet bibliographic data
MR797056 (86h:47028) 47B20 (47A45)
Wu, Pei Yuan Hyponormal operators quasisimilar to an isometry. Trans. Amer. Math. Soc. 291 (1985), no. 1, 229–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement